# SDR SWAA2022021109515

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 42,902 hours, 25,187 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: None
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN COMMON TO HANDLE OUSING HAS ELONGATED HOLES. COMPLY WITH EA 1-752-2222 REV 1; REF LOG PG 0659671. / REFERENCE LOG PAGE 0659671. CARGO DOOR WAS REMOVED AND REPLACED.
